# SDR SWAA2021063073283

- Difficulty date: May 15, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241ABF AFT I/B CORNER DISBONDED ; / [01] PREPARED DAMAGED AREA FOR REPAIR AT FLOOR PANEL #241ABT PER B737SRM 53-00-50-2R-9; [02] VERIFIED PREPARATION OF AREA FOR REPAIR.; [03] MEASUREMENT; [04] REPAIRED DAMAGED AREA AT FLOOR PANEL #241ABF PER B 737SRM 53-00-50-2R-9MATERIAL USED RESIN 50-A P/O#1692653 & FIBER GLASS P/O#1690463; [05] LATE ENTRY : VERIFIED STEP 3; [06] VERIFIED STEP 4; [07] VERIFIED STEP 4; [08] RII INSP COMPLETED FPO REPAIR; [09] ENTERED IN ERROR. INDEPENDENT INSPECTION IS NOT REQUIRED PER MPM.
